# SDR SWAA970698

- Difficulty date: August 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N398SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27692
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B/C2 CHECK, FOUND OVERWING EXIT LIGHT WIRES EXPOSED.  REPAIRED AND SECURED WIRES PER BOEING M/M.
